# SDR IPXA2016042802713

- Difficulty date: April 16, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Gouged
- Location: Bs 1002 L41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, REPAIR DOUBLER GOUGED AT LOWER AFT CORNER OF FWD CARGO DOOR CUTOUT.  REPAIRED DOUBLER IAW EA 011-5330-01-A6227, REV IR AND EO MD11-5330-60617A.
